"After 30 years, mostly likely you will get some nerve damage. That's me, no feeling at all below the knees, using a cane, and falling down often. I don't go near steps when no one is home. Hands are pretty fried too and carpel surgery made…"
just starting to get some "weird sensations" first in the tips of my toes on one foot- Dr. blew me off as "it's not neuropathy if it's not in both feet." fast forward 1 month and i now have numb/tingling/strange…"
"You should ask your doc to look into it. It might be something totally unrelated to diabetes. It could even be electrolyte imbalance. I know that it can cause cramping. This is something that can quickly become life threatening, so you really should…"
"I'm taking the same things Danny mentioned. Just started the Benfotiamine a couple of weeks ago. Not sure if it will really help or not, as its too early to tell. Its supposed to peak at 3 months, according to the research.
"John, I've had the same experience, to the point I sometimes wonder if I'm really diabetic at all. I have autonomic neuropathy as well. Usually this makes my blood pressure low, except in the doctor's office where it is fairly high.…"
Hello! How's it all going Fred...any questions/suggestions? Take a peek at some of the groups available and see if you can upload a photo of yourself when you get a chance!
I am part of the Welcome Committee and was just checking in on you to make sure you are aware of all that TuDiabetes has to offer. We would love to hear from you so here is a helpful link where you can read about all the things you can do in the community.
HELMSLEY CHARITABLE TRUST GRANTS SUPPORT TO DIABETES HANDS FOUNDATION FOR FOURTH YEAR Funding in 2015 to support major transitions in programs and leadership at Diabetes Hands Foundation BERKELEY, CA: February 18, 2015 – The Leona M. and Harry B. Helmsley Read on! →
Here’s a new way to celebrate Valentines Day: Buy a dozen roses, spare the cost of one (about $5) and donate to IDF’s Life for a Child program. By doing this, you will help children in need of life saving insulin. Those of Read on! →